# SDR MASA200400641

- Difficulty date: November 16, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 16,394 hours, 12,661 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 355924400
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 2836 BNA-PHL - AIR TURN BACK DUE TO 14TH STAGE WARNING.  MESSAGE REMAINED AFTER SHUTDOWN.  MAINTENANCE FOUND A BAD LOOP IN THE LEFT HAND PYLON.  WAITING PART INFORMATION.  11/17/04 MAINTENANCE REPLACED PYLON SENSE LOOP.
